# SDR 08FDEA04351

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24501
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP FOUND DEEP DENT ON UPPER SKIN 0.50 INCH BY 0.50 INCH DEEP .062 INCH.  REPAIRED AREA IAW SRM 57-10-00 FIG 85 SHT 1 VOL I.
